# SDR SWAA050663

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,821 hours, 28,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: R2 Door Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED R2 DOOR SLIDE PER MM.
